Home         Search         Articles publication         Staff

1. Information about the journal

 

The journal «Bulletin of the Karaganda University-Mathematics»publishes research papers containing the results of fundamental and applied research in the natural sciences, as well as current problems of mathematics, computer science, mechanics, theoretical and applied character.

The journal «Bulletin of the Karaganda University-Mathematics»publishesarticle in volume from 4 to 10 journal pages. Articles of more than 10 pages are published by a special decision of the editorial board. Articles written in Kazakh, Russian and English languages are accepted.

The journalis published in a timely manner in compliance with the stated frequency of once per quarter. Frequency of publication Regular.

Proprietary: RSE «Buketov Karaganda State University».

Registered by the Ministry of Culture and Information of the Republic of Kazakhstan. Registration certificate No. 13104–Zh from 23.10.2012.

ISSN 0142-0843.

In accordance with subparagraph 9) of paragraph 14 of the Regulations on the Committee for Control of Education and Science, Ministry of Education and Science of the Republic of Kazakhstan journal «Bulletin of the Karaganda University-Mathematics»is recommended CCSES MES for publication of scientific results (order of the Committee on 15.03.2013., № 532).

The «Bulletin of the Karaganda University-Mathematics»is part of the Emerging Soures Citation Index database on the Web of Science platform.

Journal «Bulletin of the Karaganda University-Mathematics»is registered in the International Center for the Registration of Serial Publications ISSN (UNESCO, Paris, France) ISSN 2518-7929.

 

Impact factor in Kazakhstan-based citation

 

Year

2009

2012

2013

2014

IF

0,066

0,121

0,029

0,079

 

 

Thematic focus

 

The journal "Bulletin of the Karaganda University. Mathematics series"publishes original articles on basic sections of modern mathematics: the theory of functions, functional analysis, ordinary differential equations, partial differential equations, algebra, logic, model theory, geometry, probability theory and mathematical statistics, computational mathematics, computer science, mathematical physics, mechanics, mathematical modeling.

Headings of the journal "Bulletin of the Karaganda University. Mathematics series":

1. Mathematics.

2. Mechanics.

3. Informatics.

4.Reviews of selected topics.

 



Copyright © 2018 Karaganda State University